# SDR SWIA202053600

- Difficulty date: October 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N838SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15469
- Aircraft time: 1,784 hours, 1,550 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DECENT, NOTICED SCENT OF SMOKE (CAMP FIRE SMELL) THE LOWER WE WERE THE STRONGER THE SMELL.  F/A ADVISED THE OF SMOKE SMELL IN CABIN.  CREW WENT ON OXYGEN AND DIVERTED TO RST.   FLIGHT 3757-FILED CLOSED.  PERFORMED INSPECTION AND ENGINE RUNS, REFERENCE FIM TASK (CONFIG A01)FDE- SMOKE AND ABNORMAL SMELL IN THE COCKPIT.  NO DEFECTS NOTED.  OK FOR CONTINUED SERVICE.
